Alert archive / North Dakota / High Wind Warnings in 2010

High Wind Warning 1, NWS Bismarck, ND

April 8, 201013 counties in North Dakota

NWS Bismarck, ND issued this high wind warning at Apr 8, 2010, 9:24 PM MDT for 13 counties in North Dakota. It took effect at Apr 8, 2010, 10:00 PM MDT. It was in force for 5 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 8, 2010, 9:24 PM MDT (03:24 UTC)
In effect from
Apr 8, 2010, 10:00 PM MDT
Expired
Apr 9, 2010, 2:35 AM MDT
In force
5 hr
Issued by
NWS Bismarck, ND

Counties Adams County, ND, Billings County, ND, Bowman County, ND, Burke County, ND, Divide County, ND, Dunn County, ND, Golden Valley County, ND, Hettinger County, ND, McKenzie County, ND, Mountrail County, ND, Slope County, ND, Stark County, ND, Williams County, ND

The radar

The Bismarck radar (KBIS), 184 km from the middle of the area, began a volume at 03:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 8, 11:36 PM MDTNON-TSTM WND GST 597 Nnw Taylor, NDNO REPORTED DAMAGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 3.4 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2010-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2010-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3087 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

421 
WWUS73 KBIS 090324
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1024 PM CDT THU APR 8 2010

...VERY STRONG WINDS LATE THIS EVENING AND OVERNIGHT IN WESTERN
NORTH DAKOTA...

.STRONG WEST WINDS OF 40 TO 50 MPH WITH GUSTS TO 60 MPH HAVE BEEN
PUSHING ACROSS EASTERN MONTANA LATE THIS EVENING...AND ARE
EXPECTED TO MOVE INTO WESTERN NORTH DAKOTA LATE THIS EVENING AND
CONTINUE INTO EARLY FRIDAY MORNING. THE WINDS ARE EXPECTED TO
WEAKEN AS THEY MOVE INTO CENTRAL NORTH DAKOTA...BUT AREAS FROM
CROSBY AND WILLISTON...SOUTH THROUGH DICKINSON...BOWMAN AND
HETTINGER CAN EXPECT SUSTAINED WINDS OF 40 MPH OR MORE AND
POSSIBLE GUSTS TO 60 MPH.

PERSONS IN HIGH PROFILE VEHICLES SHOULD USE EXTREME CAUTION WHILE
DRIVING.

NDZ001-002-009-010-017-018-031>033-040-041-043-044-091130-
/O.NEW.KBIS.HW.W.0001.100409T0400Z-100409T1200Z/
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY-
BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON...
NEW TOWN...WATFORD CITY...KILLDEER...BEACH...MEDORA...DICKINSON...
MARMARTH...MOTT...BOWMAN...HETTINGER
1024 PM CDT THU APR 8 2010 /924 PM MDT THU APR 8 2010/

...HIGH WIND WARNING IN EFFECT UNTIL 7 AM CDT /6 AM MDT/ FRIDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 7 AM CDT /6 AM MDT/ FRIDAY. 

* WINDS...40 TO 50 MPH...WITH GUSTS TO 60 MPH AT TIMES.

* TIMING...WINDS WILL QUICKLY SHIFT FROM THE SOUTH TO THE WEST IN
  FAR WESTERN NORTH DAKOTA BETWEEN 10 AND 11 PM MDT. AFTER A
  COUPLE HOURS...THE STRONG WINDS SHOULD DIMINISH...BUT WINDY
  CONDITIONS WILL CONTINUE THROUGH EARLY FRIDAY MORNING. 

* IMPACTS...HIGH PROFILE VEHICLES WILL LIKELY BE IMPACTED...
  ESPECIALLY ALONG NORTH TO SOUTH HIGHWAYS. UNSECURED ITEMS LEFT
  AROUND THE HOUSE AND YARD WILL ALSO HAVE THE POTENTIAL TO GET
  CAUGHT UP IN THESE WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
TWH
1 follow-up statement
891 
WWUS73 KBIS 090835
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
335 AM CDT FRI APR 9 2010

...WIND ADVISORY WEST AND PORTIONS OF CENTRAL NORTH DAKOTA THROUGH
FRIDAY MID AFTERNOON...

.GUSTY NORTHWEST WINDS DEVELOPING BEHIND A COLD FRONT MOVING THROUGH
WESTERN AND CENTRAL NORTH DAKOTA FRIDAY MORNING WILL RESULT IN
SUSTAINED WINDS BETWEEN 20 AND 35 MPH AND GUSTS TO 40 MPH. WINDS
WILL BE STRONGEST FRIDAY MORNING THEN WEAKEN FRIDAY AFTERNOON.
EXPECT WINDS TO DROP BELOW ADVISORY CRITERIA BY MID AFTERNOON FRIDAY.

TRAVELERS...ESPECIALLY THOSE DRIVING HIGH PROFILE VEHICLES...SHOULD 
USE CAUTION.

NDZ001-002-009-010-017-018-031>033-040-041-043-044-091700-
/O.CAN.KBIS.HW.W.0001.000000T0000Z-100409T1200Z/
/O.NEW.KBIS.WI.Y.0001.100409T1000Z-100409T2000Z/
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY-
BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON...
NEW TOWN...WATFORD CITY...KILLDEER...BEACH...MEDORA...DICKINSON...
MARMARTH...MOTT...BOWMAN...HETTINGER
335 AM CDT FRI APR 9 2010 /235 AM MDT FRI APR 9 2010/

...WIND ADVISORY IN EFFECT FROM 5 AM CDT /4 AM MDT/ EARLY THIS
MORNING TO 3 PM CDT /2 PM MDT/ THIS AFTERNOON...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 5 AM CDT /4 AM MDT/ EARLY THIS
MORNING TO 3 PM CDT /2 PM MDT/ THIS AFTERNOON. THE HIGH WIND
WARNING HAS BEEN CANCELLED. 

* SUSTAINED NORTHWEST WINDS OF 20 TO 35 MPH...WITH GUSTS TO 40
  MPH AT TIMES.

* THE STRONGEST WINDS WILL OCCUR FRIDAY MORNING THEN DIMINISH
  FRIDAY AFTERNOON. 

* HIGH PROFILE VEHICLES WILL LIKELY BE IMPACTED. UNSECURED ITEMS
  LEFT AROUND THE HOUSE AND YARD WILL ALSO HAVE THE POTENTIAL TO
  GET CAUGHT UP IN THESE WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NDZ003-004-011-012-019>022-034-035-042-045-046-091700-
/O.NEW.KBIS.WI.Y.0001.100409T1000Z-100409T2000Z/
RENVILLE-BOTTINEAU-WARD-MCHENRY-MERCER-OLIVER-MCLEAN-SHERIDAN-
MORTON-BURLEIGH-GRANT-SIOUX-EMMONS-
INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...MINOT...TOWNER...
BEULAH...HAZEN...CENTER...GARRISON...MCCLUSKY...MANDAN...
BISMARCK...ELGIN...FORT YATES...LINTON
335 AM CDT FRI APR 9 2010 /235 AM MDT FRI APR 9 2010/

...WIND ADVISORY IN EFFECT FROM 5 AM CDT /4 AM MDT/ EARLY THIS
MORNING TO 3 PM CDT /2 PM MDT/ THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 5 AM CDT /4 AM MDT/ EARLY THIS
MORNING TO 3 PM CDT /2 PM MDT/ THIS AFTERNOON. 

* SUSTAINED NORTHWEST WINDS OF 20 TO 35 MPH...WITH GUSTS TO 40
  MPH AT TIMES.

* THE STRONGEST WINDS WILL OCCUR FRIDAY MORNING THEN DIMINISH
  FRIDAY AFTERNOON. 

* HIGH PROFILE VEHICLES WILL LIKELY BE IMPACTED. UNSECURED ITEMS
  LEFT AROUND THE HOUSE AND YARD WILL ALSO HAVE THE POTENTIAL TO
  GET CAUGHT UP IN THESE WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

KS

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this high wind warning went out at Apr 8, 9:15 PM MDT, 9 minutes earlier.

Area forecast discussion, Apr 8, 9:15 PM MDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
1015 PM CDT THU APR 8 2010

.UPDATE...

WILL BE ISSUING A HIGH WIND WARNING FOR PORTIONS OF WESTERN NORTH
DAKOTA THROUGH THE REST OF THE NIGHT. STRONG WIND GUSTS TO 50KT ACROSS
PORTIONS OF EASTERN MONTANA ASSOCIATED WITH A STRONG +7MB 3HR
PRESSURE RISE WILL MOVE INTO OUR WESTERN CWA SHORTLY. UPDATES
FORTHCOMING.

TWH/KS

&&

.PREV DISCUSSION... /ISSUED 316 PM CDT THU APR 8 2010/

SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT...
MAJOR FORECAST CONCERN THIS PERIOD WILL BE FIRE WEATHER. DUE TO
STRONG WINDS...LOW HUMIDITY...AND DRY GRASSLAND...RED FLAG
WARNINGS CONTINUE IN THE WEST THROUGH THIS EVENING...AND THE FIRE
WEATHER WATCH WEST AND CENTRAL FOR FRIDAY WILL BE UPGRADED TO A
RED FLAG WARNING. SEE THE FIRE WEATHER DISCUSSION FOR FURTHER DETAILS.

A RIDGE OVER THE NORTHERN PLAINS SHOULD BEGIN TO PUSH OFF TO THE
EAST AND ERODE AHEAD OF A VIGOROUS SHORTWAVE TO THE NORTHEAST. AN
ASSOCIATED ALBERTA LOW SHOULD MOVE TO OUR NORTH OVERNIGHT...BRINGING
A WEAK DRY COLD FRONT THROUGH THE STATE. A BRIEF PERIOD OF LIFT
ALONG THE FRONT COULD BRING AN ISOLATED SHOWER IN THE
NORTHWEST...BUT IT DOES NOT LOOK AS THOUGH MEASURABLE PRECIP WILL
OCCUR DUE TO THE EXCEEDINGLY DRY CONDITIONS AT THE SURFACE. STRONG
SOUTHERLY WINDS AHEAD OF THE FRONT THIS EVENING SHOULD SHIFT TO
THE WEST AND INCREASE IN STRENGTH ONCE PASSAGE OCCURS.

BY SATURDAY...NEAR-ZONAL FLOW DEVELOPS OVER THE STATE...WHICH THEN
SLOWLY BUILDS INTO A RIDGE BY SUNDAY..RESULTING IN MOSTLY CLEAR AND
DRY CONDITIONS UNTIL SUNDAY EVENING. AT THAT TIME...A LEE-SIDE
SURFACE LOW TO THE SOUTHWEST IS EXPECTED TO DEVELOP A BAROCLINIC
ZONE ACROSS THE STATE. THIS...ALONG WITH DEEP SOUTHERLY FLOW TO THE
SOUTH...WOULD MOST LIKELY RESULT IN OVERRUNNING...AND THUS A WIDE
AREA OF PRECIP OVER MOST OF THE NORTHERN PLAINS. ALTHOUGH TIMING OF
THIS DEVELOPMENT IS A BIT UNCERTAIN...WILL KEEP SLIGHT TO CHANCE
POPS IN THE FORECAST FOR SUNDAY...AND CONTINUING INTO THE EXTENDED
PERIOD.

TEMPERATURES SHOULD COOL A BIT BEHIND THE FRONTAL PASSAGE TONIGHT
AND TOMORROW MORNING...THEN BEGIN A GRADUAL WARMING TREND FOR THE
REST OF THE TERM.

LONG TERM...MONDAY THROUGH THURSDAY NIGHT...
LONG TERM MODELS MOVING CLOSER TO AGREEMENT IN LARGE SCALE
FEATURES. MONDAY THE STATE IS UNDER THE INFLUENCE OF SOUTHWEST
FLOW ALOFT...UPSTREAM FROM A LARGE LONGWAVE TROUGH SITUATED OVER
THE WESTERN US. THIS FLOW SHOULD ALLOW A SERIES OF SHORTWAVES IN
THE UPPER LEVEL FLOW TO REACH THE NORTHERN PLAINS...AND ALSO AID
IN DEVELOPMENT OF A LARGE-SCALE LEE-SIDE OF THE ROCKIES SURFACE
LOW. THERE SHOULD BE STRONG SOUTH/SOUTHEAST WINDS ACROSS THE
CENTRAL AND NORTHERN PLAINS WITH PLENTY OF LOW LEVEL MOISTURE
MOVING NORTHWARD FROM THE GULF OF MEXICO. WILL KEEP A CHANCE OF
THUNDERSTORMS IN THE FORECAST FOR MONDAY AND MONDAY NIGHT. WARM
WITH HIGHS 65 TO 75.

BY TUESDAY MORNING THE MODELS DEVELOP THE SURFACE LOW NORTHEASTWARD
AND THE MODELS DIVERGE A BIT WITH PLACEMENT OF THE SURFACE LOW. THE
ECMWF DEVELOPS THE LOW FARTHER WEST INTO EASTERN MONTANA BY TUESDAY
EVENING...THEN LIFTS IT NORTHWARD INTO SASKATCHEWAN OF THIS
SYSTEM. THE GFS DEPICTS THE SURFACE LOW OVER WESTERN/CENTRAL NORTH
DAKOTA TUESDAY MORNING AND LIFTS IT INTO MANITOBA. THE ECMWF WOULD
SUGGEST MUCH WARMER CONDITIONS AHEAD OF THE LOW/TROUGH...WHILE THE
GFS WOULD SUGGEST DRIER AND SOMEWHAT COOLER TEMPS FOR TUESDAY.
BETTER CHANCE OF SHOWERS/THUNDER FOR TUESDAY AND TUESDAY NIGHT...BUT
DEPENDING ON THE TRACK OF THE LOW WE MAY SEE SOME SNOW SHOWERS OVER
NORTHWESTERN NORTH DAKOTA TUESDAY NIGHT IF THE LOW FOLLOWS THE GFS
TRACK. HIGHS TUESDAY 65 TO 75...BUT COOLING TUESDAY NIGHT INTO THE
40S.

A BREAK IN THE ACTION ON WEDNESDAY AS THE UPPER/SURFACE LOW MOVES
FARTHER NORTH INTO CENTRAL CANADA. BUT MORE UPPER LEVEL IMPULSES
ARE FORECAST TO MOVE NORTHWARD THROUGH THE PLAINS AGAIN ON THURSDAY
AS THE MAIN LARGE-SCALE TROUGH REMAINS OVER THE WEST COAST. HIGHS
WEDNESDAY AND THURSDAY 55 TO 65.

AVIATION...
STRONG SOUTHERLY WINDS OF 20 TO 30 KNOTS SHOULD CONTINUE FOR THE
REST OF THE DAY TODAY...THEN SLACK OFF SOON AFTER SUNSET AS
CONVECTIVE MIXING WEAKENS. A COLD FRONT APPROACHING FROM THE WEST
SHOULD REACH KISN AND KDIK BY 04Z THIS EVENING...THEN KBIS AND KMOT
AROUND 09Z. EXPECT MAINLY MID-LEVEL CLOUDS TO DEVELOP AS THE FRONT
PASSES...WITH LITTLE PRECIP EXPECTED OTHER THAN SOME LIGHT SHOWERS
IN THE NORTH. EXPECT SOUTHERLY WINDS OF 20-25 KNOTS AHEAD OF THE
FRONT TO SHIFT TO THE WEST AND INCREASE TO 30 TO 40 KNOTS...AND
CONTINUE THROUGH THE REST OF THE PERIOD.

FIRE WEATHER...
CRITICAL FIRE WEATHER CONDITIONS WITH SOUTH SOUTHWEST WINDS OF 15 TO
20 MPH...WITH GUSTS OF 25 TO 30 MPH AND RELATIVE HUMIDITIES BELOW 20
PERCENT ARE OCCURRING AND WILL CONTINUE ACROSS WESTERN NORTH DAKOTA
THURSDAY AFTERNOON AND INTO THE EARLY EVENING...BEFORE IMPROVING
NEAR SUNSET. A RED FLAG WARNING IS IN EFFECT FOR THE WEST THROUGH 7
PM CDT. OBSERVATIONS INDICATE LITTLE...TO NO GREEN UP OF
VEGETATION ACROSS WESTERN AND CENTRAL NORTH DAKOTA...WITH RAPID
RATES OF FIRE SPREAD...EVEN WITH WET SOIL CONDITIONS BENEATH THE
BURNING VEGETATION. DUE TO THE LARGE AMOUNT OF GROWTH FROM LAST
YEAR...PLENTIFUL AMOUNTS OF DRY FUELS RAISE THE CONCERN FOR FIRE
DANGER. THE PERCENT GREEN VALUES USED IN THE CALCULATION OF THE
RANGELAND FIRE DANGER INDEX WERE LOWERED TO 10 PERCENT TO REFLECT
CURRENT CONDITIONS...10 PERCENT BEING THE LOWEST POSSIBLE VALUE
ALLOWED IN THE CALCULATION OF THE INDEX.

A COLD FRONT IS FORECAST TO MOVE ACROSS WESTERN AND CENTRAL NORTH
DAKOTA FRIDAY MORNING. VERY DRY AIR WILL MIX DOWN BEHIND THE FRONT
WITH STRONG WESTERLY WINDS. ITS APPEARS THAT THE STRONGEST WINDS
WILL OCCUR BEFORE NOON CST...WITH WESTERLY WINDS OF 25 TO 35
MPH...WITH OCCASIONAL GUSTS TO 45 MPH. WINDS WILL SLIGHTLY
DECREASE INTO THE AFTERNOON BY AROUND 5 TO 10 MPH AS THE FRONT
BEGINS TO DISSOLVE INTO MINNESOTA. WITH MIXING AND HEATING BY MID
DAY AND INTO THE AFTERNOON...RELATIVE HUMIDITIES WILL LIKELY FALL
TO BELOW 20 PERCENT. WITH THE AFOREMENTIONED DRY FUELS...VERY HIGH
TO EXTREME RANGELAND FIRE DANGER VALUES WILL DEVELOP ACROSS MUCH
OF THE AREA. A RED FLAG WARNING HAS BEEN ISSUED FROM 7 AM CST TO 7
PM CST FRIDAY FOR MUCH OF WESTERN AND CENTRAL NORTH DAKOTA.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 7 AM CDT /6 AM MDT/ TO 7 PM CDT /6 PM MDT/
FRIDAY FOR NDZ001>004-009>012-017>022-031>035-040>046.

HIGH WIND WARNING UNTIL 7 AM CDT /6 AM MDT/ FRIDAY FOR NDZ001-
002-009-010-017-018-031>033-040-041-043-044.

&&

TWH/KS
Hazardous weather outlook, Apr 8, 2:15 PM MDT, 7 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
315 PM CDT THU APR 8 2010

NDZ001-002-009-010-017-018-031>033-040-041-043-044-091100-
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY-
BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
315 PM CDT THU APR 8 2010 /215 PM MDT THU APR 8 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A RED FLAG WARNING IS IN EFFECT UNTIL EARLY EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A RED FLAG WARNING IS IN EFFECT FRIDAY. STRONG WEST WINDS OF 20 TO
30 MPH WITH HIGHER GUSTS...COMBINED WITH LOW RELATIVE HUMIDITIES
AND DRY GRASSLANDS WILL CAUSE RED FLAG WARNING CONDITIONS AGAIN
FRIDAY.

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY NIGHT THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ003-004-011-012-019>022-034-035-042-045-046-091100-
RENVILLE-BOTTINEAU-WARD-MCHENRY-MERCER-OLIVER-MCLEAN-SHERIDAN-
MORTON-BURLEIGH-GRANT-SIOUX-EMMONS-
315 PM CDT THU APR 8 2010 /215 PM MDT THU APR 8 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA AND SOUTH CENTRAL NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A RED FLAG WARNING IS IN EFFECT FRIDAY. STRONG WEST WINDS OF 20 TO
30 MPH WITH HIGHER GUSTS...COMBINED WITH LOW RELATIVE HUMIDITIES
AND DRY GRASSLANDS WILL CAUSE RED FLAG WARNING CONDITIONS AGAIN
FRIDAY.

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY NIGHT THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ005-013-023-025-036-037-047-048-050-051-091100-
ROLETTE-PIERCE-WELLS-FOSTER-KIDDER-STUTSMAN-LOGAN-LA MOURE-
MCINTOSH-DICKEY-
315 PM CDT THU APR 8 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH
DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY NIGHT THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

KINNEY

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 2:35 AM MDTWind AdvisoryBISAdams, Billings, Bottineau, Bowman, Burke, Burleigh and 18 more15 hr
Apr 9, 3:12 PM MDTFire Weather WatchBISBottineau, Burke, Divide, Foster, McHenry, McKenzie and 9 more12 hr

Nearby

High Wind Warnings in North Dakota, 2010Every high wind warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.